Generalized regularity and regularizability of rectangular descriptor systems

Guangren Duan, Yan Chen

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


The notion of generalized regularity is proposed for rectangular descriptor systems. Generalized regularizability of a rectangular descriptor system via different feedback forms is considered. Necessary and sufficient conditions for generalized regularizability are obtained, which are only dependent upon the open-loop coefficient matrices. It is also shown that under these necessary and sufficient conditions, all the generalized regularizing feedback controllers form a Zarisky open set. A numerical example demonstrates the proposed results.

Original languageEnglish (US)
Pages (from-to)159-163
Number of pages5
JournalJournal of Control Theory and Applications
Issue number2
StatePublished - May 1 2007
Externally publishedYes


  • Generalized regularity
  • Generalized regularizability
  • Generalized regularizing feedback controllers
  • Rectangular descriptor systems

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Hardware and Architecture
  • Computer Science Applications


Dive into the research topics of 'Generalized regularity and regularizability of rectangular descriptor systems'. Together they form a unique fingerprint.

Cite this